# SDR DALA2019042762670

- Difficulty date: April 25, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 46,180 hours, 23,997 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE HINGE ARM 2 ELEVATOR ON RH HORIZONTAL STABILIZER (1 EA). INSTALLED NEW SUPPORT ANGLE HINGE ARM 2 ELEVATOR ON RH HORIZONTAL STABILIZER (1E/A).
